MathSciNet Relay Station
MathSciNet bibliographic data
MR2801946 (2012d:62055) 62F10 (60G22 91A60)
Xiao, Weilin; Zhang, Weiguo; Xu, Weidong Parameter estimation for fractional Ornstein-Uhlenbeck processes at discrete observation. Appl. Math. Model. 35 (2011), no. 9, 4196–4207.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement